Advances in Theoretical and Applied Mathematics (ATAM)

 

Volume 13 Number 2 (2018)

 

 

CONTENTS

 

An Application of MAHGOUB Transform in Cryptography

pp. 91-99

P. Senthil Kumar and S. Vasuki

 

A Cover up Approach to Linear Homogeneous Recurrence Relation

pp. 101-105

Yiu-Kwong Man

 

A Note on the Quasi-normed Linear Space

pp. 107-114

Benedict Barnes, C. Sebil and E. Harris

 

Quantum Algorithm for Maximum Bounded 0-1 Programming Problem by Numbering Method

pp. 115-120

Toru Fujimura

 

Reliable-Instance Huge Information Reasoned Design for Big- Extent Conception Based On Plan Slash Pattern
Nurmamat Helil

Two Node Tandem Queueing Model with Direct Arrivals to Both the Service Stations Having State and Time Dependent Phase Type Service
Kaysar Rahman

Solving Fuzzy Assignment Problem Using Fourier Elimination Method
Jongho Moon and Youngsook Lee

On L1-Convergence of Modified Trigonometric Sums under Some Classes of Coefficients
Jiye Kim, Dongho Won

Analytical Schemes to Optimize the Mining Results Using Incremental Map Reduce
Lein Harn and Ching-Fang Hsu
 

 

 

 

UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact